# SDR MASA2011071503241

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 22,491 hours, 15,720 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Defective
- Location: Nr 4 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE QD LOCKING COLLAR W/N LOCK.  R2 NR 4 BRAKE QD, OPS LEAKS GOOD.
